If you need an accessible version of this item please contact JSTOR User Support

The Application of the Chi-Squared Test

R. L. Plackett
The Mathematical Gazette
Vol. 55, No. 394 (Dec., 1971), pp. 363-366
Published by: Mathematical Association
DOI: 10.2307/3612358
Stable URL: http://www.jstor.org/stable/3612358
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Application of the Chi-Squared Test
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[363]
    [363]
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366